# SDR AUS20010825

- Difficulty date: July 10, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 08221757
- Condition: Cracked
- Location: Wing, Rib/Bulkhe
- Part time: 8,727 cycles
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIBS LOCATED IN LH WHEEL BAY CRACKED AS INDICATED IN CESSNASERVICE LETTER ME76-2.
